×

Please Remove Adblock
Adverts are the main source of Revenue for DoveMed. Please remove adblock to help us create the best medical content found on the Internet.

Drug-Induced Orofacial Dyskinesia

Last updated Aug. 31, 2017

Approved by: Maulik P. Purohit MD, MPH


The topic Drug-Induced Orofacial Dyskinesia you are seeking is a synonym, or alternative name, or is closely related to the medical condition Tardive Dyskinesia (TD).

Quick Summary:

  • Tardive Dyskinesia is a condition, which involves abnormal, involuntary, repetitive body movements
  • Involuntary movements mostly involve the facial muscles. They less commonly also involve the limbs, trunk, toes, and fingers
  • Tardive Dyskinesia is commonly seen in patients who are treated with long term, or high dose anti-psychotic medications, and some specific gastrointestinal drugs

Please find comprehensive information on Tardive Dyskinesia (TD) regarding definition, distribution, risk factors, causes, signs & symptoms, diagnosis, complications, treatment, prevention, prognosis, and additional useful information HERE.

What are some Useful Resources for Additional Information?


References and Information Sources used for the Article:


Helpful Peer-Reviewed Medical Articles:


Reviewed and Approved by a member of the DoveMed Editorial Board
First uploaded: Aug. 31, 2017
Last updated: Aug. 31, 2017